Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Frequent diarrhoea, cramping, constipated. Food poisoning?

I Need To Know what s Wrong With Me , I Could Have Food poisoning . But Yesterday Night I Had slight cramping Before I Went To Sleep This Morning I Woke Up Okay But Then Around 5 pm I ate After finished Eating I Had To Go To The bathroom Real Bad...I Had dierriah ... I Had To Go Back To The bathroom a Few Times Then Started feeling cramping againnnnnnn, therefore feeling constepated.. cramps Right Now Feel Like Period cramps.. I don t Get My Period til The 21-23 Of march.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears to feed poisoning for which you require a course of antibiotics like ofloxacin and ornidazole and also keep your hydration level weel. Before this please get urine pregnenacy test if you are married

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor